Home > 2015 ICD-10-CM Diagnosis Codes > Injury, poisoning and certain other consequences of external causes S00-T88 > Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances T36-T50 > Poisoning by, adverse effect of and underdosing of agents primarily acting on smooth and skeletal muscles and the respiratory system T48-
2015 ICD-10-CM Diagnosis Code T48.6X1A
Poisoning by antiasthmatics, accidental (unintentional), initial encounter
T48.6X1A is a billable ICD-10-CM code that can be used to indicate a diagnosis for reimbursement purposes.
On October 1, 2015 ICD-10-CM will replace ICD-9-CM in the United States, therefore, T48.6X1A - and all other ICD-10-CM codes - should only be used for training or planning purposes until then.
This is the American ICD-10-CM version of T48.6X1A. Other international ICD-10 versions may differ.
Poisoning by antiasthmatics, accidental, init
Anti-asthma medication overdose
Overdose of anti-asthma drug
Poisoning by anti-asthma medication
Poisoning by antiasthmatic
Poisoning by antiasthmatic medication
ICD-10-CM T48.6X1A is grouped within Diagnostic Related Group(s) (MS-DRG v30.0):